Common fixed points of two pairs of selfmaps satisfying a contractive condition with rational expression

G. V. R. Babu, K. K. M. Sarma, D. Ratna Babu

Abstract


In this paper, we prove the existence of common fixed points of two pairs of selfmaps under the assumptions that these two pairs of maps are weakly compatible and satisfying a contractive condition involving rational expression in a complete metric space. The same is extended to a sequence of selfmaps. Also, we prove the same with different hypotheses on two pairs of selfmaps in which one pair is compatible, reciprocally continuous and the other one is weakly compatible. We also discuss the importance of rational expression in our contractive condition. Our theorems extend the results of Chandok [1] to two pairs of selfmaps.

Full Text: PDF

How to Cite this Article:

G. V. R. Babu, K. K. M. Sarma, D. Ratna Babu, Common fixed points of two pairs of selfmaps satisfying a contractive condition with rational expression, Advances in Fixed Point Theory, Vol 7, No 2 (2017), 243-265

Copyright © 2017 G. V. R. Babu, K. K. M. Sarma, D. Ratna Babu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.